Journal of Symplectic Geometry

Volume 14 (2016)

Number 3

Banach–Lie groupoids associated to $W^*$-algebras

Pages: 687 – 736

DOI: http://dx.doi.org/10.4310/JSG.2016.v14.n3.a3

Authors

Anatol Odzijewicz (Institute of Mathematics, University of Białystok, Poland)

Aneta Slizewska (Institute of Mathematics, University of Białystok, Poland)

Abstract

We investigate the Banach–Lie groupoids naturally associated to $W^*$ algebras. We also present statements describing the relationship between these groupoids and the Banach–Poisson geometry which follows in the canonical way from the $W^*$-algebra structure.

Full Text (PDF format)